Skip to content
My WebMD Sign In, Sign Up
Pain on my testicals and below
avatar
An_251337 posted:
Not sure what this can be

The last 2 days I have had pain under my testicles and beneath it... Not sure what it can be caused by... I have no had intercourse in more than a month. And before that I noticed my semen had a more so yellow tint to it... Even when I walk it kinda hurts a bit... What is the best way to solve this, and even home meds. I have been taking acidophilus, yogurt and cranberry juice as if its an UTI...or something else...Maybe the fresh juice I have been drinking caused this?
Reply


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Sleepy
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.